# SDR USAA950119

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corrosion
- Location: Bs 727
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION , FOUND .75 INCH BY .75 INCH 6 AREAS CORROSION 4 INCHES AFT OF BS 727 D FROM BL 0 TO S-28 L BL 0 TO S-28 R UNDERSIDE OF ANGLES WHERE NUTPLATE ATTACHES.  REPLACED PER T/R 53-10-06, SRM 53-00-53, AND BAC DRW.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (W)
